# SDR DALA12010583132

- Difficulty date: October 18, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOORBEAM BETWEEN FR16 TO FR20 Y1292 HARD POINT HOLE INSIDE AND UPPER FLANGE BEAM CORROSION. SSI 531189. BLENDED AREA IAW SRM 51-74-00 L=2.0 W=1.10 D=.040 FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 102.  R & R FLOOR BEAM IAW SRM 51-42-11 AND SRM 51-44-11.  RETAIN FOR RECORDS.
